# SDR AALA201711209018

- Difficulty date: November 14, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT REINFORCEMENT STRUCTURE AT FRAME 84.  REPLACED THE REINFORCEMENT IAW DWG 190-65140-801.
